Quality of move-optimal schedules for minimizing total weighted completion time

Share/Save/Bookmark

Brueggemann, Tobias and Hurink, Johann L. and Kern, Walter (2006) Quality of move-optimal schedules for minimizing total weighted completion time. Operations Research Letters, 34 (5). pp. 583-590. ISSN 0167-6377

[img] PDF
Restricted to UT campus only
: Request a copy
192kB
Abstract:We study the minimum total weighted completion time problem on identical machines. We analyze a simple local search
heuristic, moving jobs from one machine to another. The local optima can be shown to be approximately optimal with
approximation ratio 3/2. In a special case, the approximation ratio is 3/2−1√6 ≈ 1.092.
Item Type:Article
Copyright:© 2006 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/78508
Official URL:http://dx.doi.org/10.1016/j.orl.2005.08.003
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page